# SDR DALA2017062905062

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE R1 DOOR CREASE BEAM STRAP CORRODED.  MAINTENANCE REMOVED AND REPLACED THE STRAP IAW SRM 51-40-02, PG 2, PARA B, DWG 141A8310, REV -, AND  SRM 51-40-03.
